# SDR O2MA4520430292

- Difficulty date: May 23, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N340SR
- Make and model: Lear 45LEAR
- Aircraft serial: 452043
- Aircraft time: 5,159 hours, 3,219 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6656100000010
- Part serial: 4056
- Condition: Cracked
- Location: Cockpit Right
- Part time: 85 hours, 52 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT  THROUGH ABOUT 10,000' A LOUD POP WAS HEARD AND RH WINDSHIELD WAS SEEN TO HAVE SHATTERED.  NO PRESSURIZATION WAS LOST, CREW FOLLOWED QRH AND CONTINUED NORMAL PROCEDURES AND LANDED WITHOUT INCIDENT.  UPON LANDING IT WAS DISCOVERED THAT THE OUTER PLY OF WINDSHIELD HAD SHATTERED.  NO OTHER DAMAGE TO THE AIRCRAFT AND NO INJURIES NOTED.
